Über den Mischalgorithmus bei analytischen Mittelwerten

G. Aumann

Mathematische Zeitschrift (1935)

  • Volume: 39, page 625-629
  • ISSN: 0025-5874; 1432-1823

How to cite


Aumann, G.. "Über den Mischalgorithmus bei analytischen Mittelwerten." Mathematische Zeitschrift 39 (1935): 625-629. <http://eudml.org/doc/168571>.

author = {Aumann, G.},
journal = {Mathematische Zeitschrift},
keywords = {Analysis},
pages = {625-629},
title = {Über den Mischalgorithmus bei analytischen Mittelwerten},
url = {http://eudml.org/doc/168571},
volume = {39},
year = {1935},

AU - Aumann, G.
TI - Über den Mischalgorithmus bei analytischen Mittelwerten
JO - Mathematische Zeitschrift
PY - 1935
VL - 39
SP - 625
EP - 629
KW - Analysis
UR - http://eudml.org/doc/168571
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.